# SDR ASAA2014042807626

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 19,459 hours, 6,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 19,459 hours, 6,059 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  CLEANED AND LUBRICATED DOOR GUIDES.  CHECKED FWD ENTRY DOOR IAW AMM 52-11-00-200-801.  NO DEFECTS NOTED, NO HISTORY LAST 90 DAYS.  OK TO CONTINUE IN SERVICE.
